Some applications of free differential calculus in group theory
Matematičeskie zametki, Tome 49 (1991) no. 3, pp. 156-157
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_3_a24,
author = {V. \'E. Shpil'rain},
title = {Some applications of free differential calculus in group theory},
journal = {Matemati\v{c}eskie zametki},
pages = {156--157},
year = {1991},
volume = {49},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a24/}
}
V. É. Shpil'rain. Some applications of free differential calculus in group theory. Matematičeskie zametki, Tome 49 (1991) no. 3, pp. 156-157. http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a24/